# SDR AALA201802089019

- Difficulty date: February 6, 2018
- Submitted: February 12, 2018
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737823
- Aircraft serial: 33229
- Aircraft time: 15,546 hours, 6,312 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. GIRT BAR AT DOOR 1L HAS AFT PLASTIC CLIP BROKEN AND SOME SLIDE MATERIAL SHOWING. REMOVED AND REPLACED GIRT BAR RELEASE STOP ASSEMBLY AND REATTACHED GIRT VELCRO TO BACKING PAN ASSEMBLY PER AMM 25-66-01-000-804. OK FOR SERVICE.
